DOI QR코드

DOI QR Code

ON GORENSTEIN COTORSION DIMENSION OVER GF-CLOSED RINGS

  • Gao, Zenghui (College of Applied Mathematics Chengdu University of Information Technology)
  • Received : 2013.01.17
  • Published : 2014.01.31

Abstract

In this article, we introduce and study the Gorenstein cotorsion dimension of modules and rings. It is shown that this dimension has nice properties when the ring in question is left GF-closed. The relations between the Gorenstein cotorsion dimension and other homological dimensions are discussed. Finally, we give some new characterizations of weak Gorenstein global dimension of coherent rings in terms of Gorenstein cotorsion modules.

References

  1. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, 2nd edition, Graduate Texts in Math., vol. 13, New York, Springer-Verlag, 1992.
  2. M. Auslander and M. Bridger, Stable Module Theory, Mem. Amer. Math. Soc., No. 94. Providence, RI, 1969.
  3. D. Bennis, Rings over which the class of Gorenstein flat modules is closed under extensions, Comm. Algebra 37 (2009), no. 3, 855-868. https://doi.org/10.1080/00927870802271862
  4. D. Bennis, Weak Gorenstein global dimension, Int. Electron. J. Algebra 8 (2010), 140-152.
  5. D. Bennis and N. Mahdou, On n-perfect rings and cotorsion dimension, J. Algebra Appl. 8 (2009), no. 2, 181-190. https://doi.org/10.1142/S0219498809003266
  6. D. Bennis and N. Mahdou, Global Gorenstein dimensions, Proc. Amer. Math. Soc. 138 (2010), no. 2, 461-465.
  7. L. Bican, E. Bashier, and E. E. Enochs, All modules have flat covers, Bull. London Math. Soc. 33 (2001), no. 4, 385-390. https://doi.org/10.1017/S0024609301008104
  8. L. W. Christensen, Gorenstein Dimensions, Lecture Notes in Math., 1747, Berlin: Springer-Verlag, 2000.
  9. N. Q. Ding, On envelopes with the unique mapping property, Comm. Algebra 24 (1996), no. 4, 1459-1470. https://doi.org/10.1080/00927879608825646
  10. N. Q. Ding and J. L. Chen, The flat dimensions of injective modules, Manuscripta Math. 78 (1993), no. 2, 165-177. https://doi.org/10.1007/BF02599307
  11. N. Q. Ding and J. L. Chen, Coherent rings with finite self-FP-injective dimension, Comm. Algebra 24 (1996), no. 9, 2963-2980. https://doi.org/10.1080/00927879608825724
  12. E. E. Enochs, Injective and flat covers, envelopes and resolvents, Israel J. Math. 39 (1981), no. 3, 189-209. https://doi.org/10.1007/BF02760849
  13. E. E. Enochs, S. Estrada, and B. Torrecillas, Gorenstein flat covers and Gorenstein cotorsion modules over integral group rings, Algebr. Represent. Theory 8 (2005), no. 4, 525-539. https://doi.org/10.1007/s10468-005-0339-2
  14. E. E. Enochs and O. M. G. Jenda, Gorenstein injective and projective modules, Math. Z. 220 (1995), no. 4, 611-633. https://doi.org/10.1007/BF02572634
  15. E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, Berlin: Walter de Gruyter, 2000.
  16. E. E. Enochs, O. M. G. Jenda, and J. A. Lopez-Ramos, The existence of Gorenstein flat covers, Math. Scand. 94 (2004), no. 1, 46-62. https://doi.org/10.7146/math.scand.a-14429
  17. E. E. Enochs and J. A. Lopez-Ramos, Gorenstein Flat Modules, Nova Science Publishers, Inc., Huntington, NY 2001.
  18. E. E. Enochs, O. M. G. Jenda, and B. Torrecillas, Gorenstein flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan 10 (1993), no. 1, 1-9.
  19. Z. H. Gao, On n-FI-injective and n-FI-flat modules, Comm. Algebra 40 (2012), no. 8, 2757-2770. https://doi.org/10.1080/00927872.2011.585677
  20. Z. H. Gao, On GI-injective modules, Comm. Algebra 40 (2012), no. 10, 3841-3858. https://doi.org/10.1080/00927872.2011.597809
  21. H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra 189 (2004), no. 1-3, 167-193. https://doi.org/10.1016/j.jpaa.2003.11.007
  22. Z. K. Liu and X. Y. Yang, Gorenstein projective, injective and flat modules, J. Aust. Math. Soc. 87 (2009), no. 3, 395-407.
  23. L. X. Mao and N. Q. Ding, The cotorsion dimension of modules and rings, Abelian groups, rings, modules, and homological algebra, 217-33, Lect. Notes Pure Appl. Math., 249, Chapman & Hall/CRC, Boca Raton, FL, 2006.
  24. J. J. Rotman, An Introduction to Homological Algebra, New York: Academic Press, 1979.
  25. P. F. Smith, Injective modules and prime ideals, Comm. Algebra 9 (1981), no. 9, 989-999. https://doi.org/10.1080/00927878108822627
  26. J. Z. Xu, Flat Covers of Modules, Lecture Notes inMath., 1634, Berlin: Springer-Verlag, 1996.
  27. G. Yang and Z. K. Liu, Gorenstein flat covers over GF-closed rings, Comm. Algebra 40 (2012), no. 5, 1632-1642. https://doi.org/10.1080/00927872.2011.553644